Osaka Journal of Mathematics

Highest weight modules associated with classical irreducible regular prehomogeneous vector spaces of commutative parabolic type

Shuichi Suga

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 28, Number 2 (1991), 323-346.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200783062

Mathematical Reviews number (MathSciNet)
MR1132169

Zentralblatt MATH identifier
0758.17005

Subjects
Primary: 22E47: Representations of Lie and real algebraic groups: algebraic methods (Verma modules, etc.) [See also 17B10]
Secondary: 17B35: Universal enveloping (super)algebras [See also 16S30] 22E46: Semisimple Lie groups and their representations

Citation

Suga, Shuichi. Highest weight modules associated with classical irreducible regular prehomogeneous vector spaces of commutative parabolic type. Osaka J. Math. 28 (1991), no. 2, 323--346. https://projecteuclid.org/euclid.ojm/1200783062


Export citation